# SDR 2011FA0000813

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 59,328 hours, 50,491 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Unsecure
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH THE LANDING GEAR SELECTED DOWN,  THE RT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  THE PILOT CYCLED THE GEAR AGAIN AND STILL DID NOT GET A RT MAIN GEAR DOWN AND LOCKED INDICATION.  THE LANDING WAS ABORTED.  THE PILOT TAPPED ON THE LIGHT AND IT CAME ON.  THE AIRPLANE WAS LANDED AND BROUGHT INTO THE HANGAR FOR  INVESTIGATION.  IT WAS DISCOVERED THAT THE LANDING GEAR INDICATOR LIGHTS SOCKET WAS NOT LATCHED.  THE SOCKET WAS LATCHED AND CHECKED FOR SECURITY.  THE GEAR WAS CYCLED TWICE SUCCESSFULLY AND THE AIRPLANE WAS RELEASED FOR FLIGHT.  AT THIS TIME IT IS SUSPECTED THAT THE SOCKET WAS NOT RESET CORRECTLY AFTER A BULB CHANGE OR MAY HAVE BEEN INADVERTANTLY UNLATCHED BY SOMEONE PUNCHING BUTTONS.
